# SDR MASA200500781

- Difficulty date: October 8, 2005
- Submitted: October 19, 2005
- Operation: Air carrier
- Aircraft: N154SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7154
- Aircraft time: 23,360 hours, 20,239 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning System
- Condition: False Activation
- Location: Anti Ice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ASH 2893 ALB - LEFT WING ANTI-ICE WARNING MESSAGE.  CONTRACT MAINTENANCE PERFORMED A TEST OF THE SYSTEM BUT WERE UNABLE TO DUPLICATE THE DISCREPANCY.
